# SDR AT9900145

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5220700023
- Condition: Corroded
- Location: Bs 935-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND VARIOUS LOCATION CORRODED AND CRACKED.  FIRST, THE AFT PIT LOWER SIDE WALL TIEDOWNS COVER ON THE LOWER SIDE.  SECONDLY, THE AFT PIT CEILING SUPPORT CORRODED AND CRACKED AT STA 935 TO 996.  ALSO, THE GLIDE SLOPE ANTENNA WAS CORRODED.  MECHANICALLY REMOVED ALL CORROSION, REMOVED AND REPLACED GLIDE SLOPE ANTENNA, FABRICATED FIVE STRAPS AND REPAIR SECTION, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 53-21-0, 51-30-2, 51-10-4, 51-10-3, AND MM 34-33-1.  SUPPORT (P/N 1A-39286-1), STRAP (P/N 1A-39223-1).
